# SDR DALA2024010900361

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,307 hours, 8,095 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3035 SLAT PCU REQUIRES REPLACEMENT DUE TO HIGH OIL CONSUMPTION. CORRECTIVE ACTION: REMOVED AND REPLACED SLAT PCU PER A321 AMM 27-84-51. OPS CHECK GOOD. (0146550)
